# SDR WGEA200800041

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N160DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000077
- Aircraft time: 55 hours, 60 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT FROM SAV TO GNV DURING CRUISE, AUTO PILOT TRIMMED 79 PERCENT LWD.  AIRPLANE FLEW NORMALLY WITH A/P DISCONNECTED, 79 PERCENT LWD EARLIER LEGS, AILERON TRIM 0 TO 10 PERCENT LWD.  PERFORMED FLIGHT CONTROL CHECKS IAW EA500 AMM 27-00-00.  NO DEFECTS NOTED.
